# SDR DALA2022031701760

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE STA Y=1167 BTW LONG 2R AND 3R AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00152: ANGLE STA Y=1167 BTW LONG 2R AND 3R AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER B717 PER ER/A 597825-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI REV 0 AND REV 1. REPETITIVE INSPECTIONS : PERFORM DVI , WITHIN 3000 FLIGHT CYCLES AFTER SECTION I (PERMANENT REPAIR) ACCOMPLISHMENT ON 15MAR22 AND REPEAT AT INTERVALS NOT TO EXCEED 3000 FLIGHT CYCLES THEREAFTER PER ER/A 597825-14 REV. ORIGINAL. SECTION II UNDER LOG 2158201. ASSOCIATED ER/A 14-597825 ADDED FOR AC 9514. (LP #2159846)
